CSN Login
Members Online: 6

You are here

vaginal discharge

rosiegirl
Posts: 22
Joined: Mar 2004

Hi, I've posted a few questions before and have a new puzzlement. I was dx with Stage IC OVCA in January, just finished my sixth round of Taxol/Carboplatin June 1st. I've had a persistant vaginal discharge since about 6 weeks after surgery (complete hyterectomy), and it continues to grow in volume. My oncologist knows about it, in fact sent me for a CT scan at my final visit in June - it came back normal. He says it may be a result of the Premarin I was on for a couple of months during chemo, and should resolve itself within a couple of months. Any thoughts? It's tempering my celebration of finishing treatment a bit. . . .

BonnieR's picture
BonnieR
Posts: 1549
Joined: Jan 2004

I remember having enough vaginal discharge and/or leakage to have to wear a pad for the first 4 months or so. Not sure what it was from, I was on estrogen at first also until they found out I had the genetic BRCA2 defect and then thought it added to my risk of breast cancer. The Doctor never found a problem that would have caused it.

bonnie

pshnyc's picture
pshnyc
Posts: 45
Joined: Feb 2003

Congrats on your last chemo! I am also a Stage 1C like you (dx April 2001). I had discharge, too, all during chemo and for a good couple of months after it ended. Evenutally it stopped. My doctor kind of shrugged and said "dunno" what it's from. As long as the discharge wasn't bloody or odorous, he wasn't concerned. I have had regular CA-125's and CT's since my dx and everything is fine. I'm sure it will be for you, too. This is just ONE MORE thing we have to deal with!

Good luck and let us know how you are doing.

Best,
Pamela Elliot
New York City

Subscribe to Comments for "vaginal discharge"